Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bad taste in the mouth, blurred vision, stomach pain, fatigue, ear pain. Causes?

About 2 weeks ago I started having a bad test in my mouth before and after brushing; November 2nd, I woke up to extreme sensitivity and rawness on the right side of my mouth started in the front upper/roof of my mouth and now has worked it way back to my throat , November 5th I had a genital ulcer appear; I have blurred vision , servere stomach pain, chills, body aches and my right ear aches sometimes; however I have servere fatique.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

I think you are suffering from a viral infection, Usually the viral infections present with the fatigue, chills, body aches, along with the aches and pains in the ear as well.

usually this has multisystem involvement, majority of the cases of the viral infection gets subsided in a few days with supportive therapy.

Hope it helps.
Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor